Opuscula Math. 31, no. 2 (2011), 257-267
http://dx.doi.org/10.7494/OpMath.2011.31.2.257

 
Opuscula Mathematica

Four positive periodic solutions of a discrete time Lotka-Volterra competitive system with harvesting terms

Xinggui Liu
Yaping Ren
Yongkun Li

Abstract. In this paper, by using Mawhin's continuation theorem of coincidence degree theory, we establish the existence of at least four positive periodic solutions for a discrete time Lotka-Volterra competitive system with harvesting terms. An example is given to illustrate the effectiveness of our results.

Keywords: discrete systems, Lotka-Volterra competitive models, coincidence degree, harvesting terms.

Mathematics Subject Classification: 34A34, 39A10.

Full text (pdf)

  • Xinggui Liu
  • Yunnan Agricultural University, Department of Applied Mathematics, Kunming, Yunnan 650221, People's Republic of China
  • Yaping Ren
  • Yunnan University of Finance and Economics, Statistics and Mathematics college, Kunming, Yunnan 650221, People's Republic of China
  • Yongkun Li
  • Yunnan University, Department of Mathematics, Kunming, Yunnan 650221, People's Republic of China
  • Received: 2010-04-19.
  • Revised: 2010-06-08.
  • Accepted: 2010-06-15.
Opuscula Mathematica - cover

Cite this article as:
Xinggui Liu, Yaping Ren, Yongkun Li, Four positive periodic solutions of a discrete time Lotka-Volterra competitive system with harvesting terms, Opuscula Math. 31, no. 2 (2011), 257-267, http://dx.doi.org/10.7494/OpMath.2011.31.2.257

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.